# SDR DALA14004933148

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL FUSELAGE SKIN AT FRAME 28 PLUS 2 INCHES BETWEEN S43-44L LOWER FWD FUSELAGE.   FOUND WITHIN LIMITS IAW SRM 53-21-11.  HFEC INSPECTION DONE IAW NTM 51-10-08.  NO CRACK INDICATIONS FOUND.
